Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have swollen face and tonsil effecting my swallowing and breathing. Diagnosed with mono. Suggestions?

I was diagnosed with mono about a week ago and it keeps getting worse, the whole left side of my face is swollen including my left tonsil which is affecting my swallowing and breathing . My heartbeat is extremely fast and my chest feels constricted when I try to breath deeply. My temp has stayed around 99 to 100, should I go back to the doctor?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
THANKS FOR YOUR QUERY.

HISTORY SEEMS THAT YOU ARE SUFFERING FROM SEVER UPPER RESP. TRACT INFECTION.

YOU NEED TO TAKE A BROAD SPECTRUM ANTIBIOTIC LIKE AZITHROMYCINE 500MG ONCE A DAY OR AMOXICLAV 625MG TWICE A DAY FOR THREE DAYS

ALONG WITH IT TAKE ANTI INFLAMMATORY DRUG LIKE TAB CHYMORAL FORTE, ANTI HISTAMINICS LIKE LEVOCET.

AVOID COLD AND JUNK FEEDS, ALCOHOL AND SMOKING.

TAKE COMPLETE BED REST FOR ATLEAST A DAY.

MANY THANKS AND TAKE CARE, BYE.
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor